MathSciNet Relay Station
MathSciNet bibliographic data
MR2141569 (2005k:93172) 93D15 (93C57)
Cheng, Daizhan; Guo, Lei; Lin, Yuandan; Wang, Yuan Stabilization of switched linear systems. IEEE Trans. Automat. Control 50 (2005), no. 5, 661–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement